# SDR 2008UALA05635

- Difficulty date: September 8, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 49,642 hours, 17,840 cycles
- Engine: Iae V2527A5
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: BA21758
- Condition: Low
- Location: Aft Lav
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV FIRE BOTTLE IS SHOWING RED BAND.   REPLACED AFT LAV FIRE BOTTLE. OKAY FOR SERVICE.
